Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Appalling posture on certain medicines - why? ed_uk

Posted by lizabent on August 11, 2005, at 11:04:25

In reply to Re: Appalling posture on certain medicines - why? Sarah T., posted by ed_uk on August 7, 2005, at 6:32:32

Hi Ed and Sarah,

Since our bodies have serotonin receptors ubiquitously, it is possible that you are getting extra serotonin in places that don't control your mood (i.e., perhaps in areas that control proprioception, which is just a fancy word for "where your body is in space"). Your body may just think it is in different positions than it is due to a little extra serotonin.

lizabent


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[540278]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lizabent thread:537653
URL: http://www.dr-bob.org/babble/20050811/msgs/540278.html